# SDR AWXA200501079

- Difficulty date: September 3, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,658 hours, 22,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK DISCOVERED EXFOLIATION CORROSION ON LT INBOARD SEAT TRACK AT FR 36 AND Y765.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 FIG 101.  MAINTENANCE REMOVED SEAT TRACK FROM FR 36 TO FR 41 AND Y765 IAW AIRBUS 320 SRM 51-42-11.  RECEIVED NEW SEAT TRACK AND INSTALLED FROM FR 36 TO FR 41 AND Y765 IAW AIRBUS 320 SRM 51-42-11 AND 51-72-11.
